We present a general theory to study optimal regularity for a large class of nonlinear elliptic systems satisfying general boundary conditions and in the presence of a geometric transmission condition on the free boundary. As an application we give a full positive answer to a conjecture of De Giorgi on the analyticity of local minimizers of the Mumford-Shah functional.

On optimal regularity of free boundary problems and a conjecture of De Giorgi / H. Koch; G. Leoni; M. Morini. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 58(2005), pp. 1051-1076. [10.1002/cpa.20065]

On optimal regularity of free boundary problems and a conjecture of De Giorgi

MORINI, Massimiliano
2005

Abstract

We present a general theory to study optimal regularity for a large class of nonlinear elliptic systems satisfying general boundary conditions and in the presence of a geometric transmission condition on the free boundary. As an application we give a full positive answer to a conjecture of De Giorgi on the analyticity of local minimizers of the Mumford-Shah functional.
On optimal regularity of free boundary problems and a conjecture of De Giorgi / H. Koch; G. Leoni; M. Morini. - In: COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS. - ISSN 0010-3640. - 58(2005), pp. 1051-1076. [10.1002/cpa.20065]
File in questo prodotto:
File Dimensione Formato  
koch-leoni.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 195.4 kB
Formato Adobe PDF
195.4 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2360675
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact